Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Grandpa headache powders overdose

Premium Questions

doctor1 MD

having headaches and now am randomly getting pin and needle feeling in my head, tongue, both my arms ...

doctor1 MD

I am 27 years, 170cm, 72kg. I have been having fever , headache and soar throat so for past 16 hrs for every 4 hr I have been taking 2 tablets of 500mg paracetamol . So in total 10 tablets. After reading ...

doctor1 MD

mouth, few tablets and powder and had come out from his mouth. Later when i checked the tablet count ...

doctor1 MD

I have severe headache and i think it because of my thyroid medicine overdose ...

doctor1 MD

Hi Doctor, I have had for a few weeks lightheadedness , dull headaches and tired eyes. Have a slight problem with acid reflux , tension in neck joint and may have had a little nicotine overdose ...

Public Forum Discussions

doctor1 MD

a headache is it okay to take something for that?? ...

doctor1 MD

just wanted headache to go, now I feel tender in my tummy and sick but not bein sick, am I dying ...

doctor1 MD

My 10 yr old daughter accidentally took two doses of ritalin. She normally has 15mg short acting twice a day but she took 30mg. She appears to be ok however she is experiencing a migraine this afternoon would that be related? (She has had...

doctor1 MD

I m in a real state, my husband gave our 8 year old daughter 10ml of calpol, we in a rush to go out & she still complaining of headache an hour after the calpol so I grabbed what I though was the bottle ...

doctor1 MD

i was wondering about heroin overdose, a friend of mine did a really big shot about 8 hours ago ... alil bigger no discolouration of toungue, lips, or finger nails. he has a bad headache is still high ...

doctor1 MD

I took too many minocycline on accident. My pills said 2 daily not 2 at a time and I have been taking 2 at a time. I ve been experiencing terrible headaches, increasing heart rate, sweating, weak body ...

doctor1 MD

I woke up with a headache so I took four 200mg tablets of ibuprofen while getting my daughter ready for school thirty minutes later accidently took four more I realized after I swallowed them I had already ...

doctor1 MD

About 3 days ago, I accidentally overdosed on a benzodiazepine drug I take for anxiety and PTSD ... headache that I ve had to pop the aspirin bottle twice today to keep it under control. In your professional ...

doctor1 MD

Sir, I took vizylac capsule(powder) 5 in one day(yesterday) and today 3 .Is there any side effects ? YYYY@YYYY . I have pain and red spot on my tongue so yesterday I took vizylac capsule . 5 capsule ...

doctor1 MD

aspects were normal. i m heavely addicted to grandpa headache powders, when I told him that I was, he ...

Mobile Questions and Answers

doctor1 MD

Hi, Yes you can have over dose of vit-c if it goes above 2000mg/day. Symptoms will start to appear as daily intake exceeds 2,000 mg. which are Abdominal cramps and diarrhea Upset stomach, bloating and indigestion Nausea, vomiting and excessive flatulence Headaches Mouth ulcers and sores Rashes and redness of the face Foot cramps and muscle pain thanks, Dr. JAY PATEL.

doctor1 MD

Overdose of which drug?